# SDR SWAA2024030443351

- Difficulty date: January 21, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE SUPPORT CLIP CRACKED @ S-26L STA 500G UNDER Z CHANNEL MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPT BILGE SUPPORT CLIPS AT STA 500G; S-26L PER REF SRM 51-40-02-0G-0 AND DWG #143A7505;[02] VERIFIED STEP 1
